Wish to win the Apple Ipad mini for the apple of my eyes. What an amazing giveaway! A little hope to win with you. Afterall whats life without hope!
the remote server link doesnt work, i downloaded it.
I!￣m glad to see that Hammie!￣s hair is growing back!
Hi dr, please help as me and my fiance are planning to have a child but the problem my fiance is positive and I am negative. He is taking his ARVs and his CD4 count is increasing. He said he spoke to one of the nurses in clinic and he was told that he can do unprocteted sex as he is CD4 count is increasing. I am really scared. What if me and the child that we planning gets an infection. Pls help as we really desparate for a child.
Terrific page, Carry on the good work. Appreciate it!
I love perusing your website. Thank you so much!
I feel energyless on my feet Rebecca, and im experiencing sores on my gums and on the vagina though im taking treatment (Atroiza) appropriately. Does this mean the viral load is still going high and cd4 going down? Is this treatment really working for me and will my situation improve as time goes ?
Another perfect look ! ? just awesome ! ?
I have started Tribus a week ago , I have experienced few minor side effects like tongue numbness, dizzy, vomiting but it only lasted for 2 days now I am feeling much better than before the only thing I am worried about is permarnent side effects like fat distributions etc but so far so good
Hi, i am currently taking Atripla since 2012 and they still make me sleep like a dead person and when i tell my doctor that this Atripla is too strong for me he doesnt want to bealive me as one day i did took my wife!￣s medication (Atroiza) and i was like a normal person. meaning i didnt sleep like a dead person during the night and even when i woke up i was not feeling tired but when i take my medicine (Atripla) each and everyday i woke up i feel tired. Please advise me as my doctor doesnt want to bealive me as even my wife was taking Atripla and she was experiencing the same problem i have until her doctor change her to Atroiza and now she feel good. Please advise me as i am confused now.